# SDR UPS00232840

- Difficulty date: May 11, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS259.5 INTERIOR SKIN BONDED EDGES AND SPICE DOUBLERS HAVE WHITE POWDER FROM STR 3 TO STR 4 LEFT.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH UPS E0 B727-5310-1371-E APPX  8.5 DOUBLER INSTALLED MATERIAL USED 2024-T3, 0.063, 12 X 4.
